Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
SELF-DUAL SECTOR OF QCD AMPLITUDES
Autore:
CHALMERS G; SIEGEL W;
Indirizzi:
SUNY STONY BROOK,INST THEORET PHYS STONY BROOK NY 11794
Titolo Testata:
Physical review. D. Particles and fields
fascicolo: 12, volume: 54, anno: 1996,
pagine: 7628 - 7633
SICI:
0556-2821(1996)54:12<7628:SSOQA>2.0.ZU;2-I
Fonte:
ISI
Lingua:
ENG
Soggetto:
STRING-BASED METHODS; YANG-MILLS THEORY; GAUGE-THEORIES; MULTIPLE BREMSSTRAHLUNG; LIGHT-CONE; HELICITY AMPLITUDES; COLLINEAR LIMITS; HIGH-ENERGIES; LOOP; SCATTERING;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Science Citation Index Expanded
Citazioni:
49
Recensione:
Indirizzi per estratti:
Citazione:
G. Chalmers e W. Siegel, "SELF-DUAL SECTOR OF QCD AMPLITUDES", Physical review. D. Particles and fields, 54(12), 1996, pp. 7628-7633

Abstract

We provide an action for self-dual Yang-Mills theory which is a simple truncation of the usual Yang-Mills action. Only vertices that violate helicity conservation maximally are included. One-loop amplitudes inthe self-dual theory then follow as a subset of the Yang-Mills ones. In light-cone gauges this action is almost identical to previously proposed actions, but in this formulation the vanishing of all higher-loop amplitudes is obvious; the explicit perturbative S-matrix is known. Similar results apply to gravity.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 05/07/20 alle ore 10:17:43